# SDR DALA2014081204416

- Difficulty date: August 11, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N914DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53394
- Aircraft time: 48,156 hours, 25,831 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 1395
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO JACK POINT LOWER DOUBLER, BS 1395, EXFOLIATED.  FABRICATED AND INSTALLED NEW AFT CARGO JACK POINT DOUBLER IAW SRM 51-10-03 AND DWG 9915561, REV CG.
